Vol. 1, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 3-4
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 3-4
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
To Appear
ISSN: 2325-3444 (e-only)
ISSN: 2326-7186 (print)
Other MSP Journals
A sufficient condition for a discrete spectrum of the Kirchhoff plate with an infinite peak

Fedor L. Bakharev, Sergey A. Nazarov and Guido H. Sweers

Vol. 1 (2013), No. 2, 233–247

Sufficient conditions for a discrete spectrum of the biharmonic equation in a two-dimensional peak-shaped domain are established. Different boundary conditions from Kirchhoff’s plate theory are imposed on the boundary and the results depend both on the type of boundary conditions and the sharpness exponent of the peak.

Kirchhoff plate, cusp, peak, discrete and continuous spectra
Mathematical Subject Classification 2010
Primary: 35P05, 47A10, 74K20
Received: 7 March 2012
Revised: 21 July 2012
Accepted: 28 August 2012
Published: 26 August 2013

Communicated by Francesco dell'Isola
Fedor L. Bakharev
Mathematics and Mechanics Faculty
St. Petersburg State University
198904 St. Petersburg
Sergey A. Nazarov
Institute of Problems of Mechanical Engineering
Russian Academy of Sciences
199178 St. Petersburg
Mathematics and Mechanics Faculty
St. Petersburg State University
Universitetsky pr., 28
198504, Stary Peterhof
Guido H. Sweers
Mathematisches Institut
Universität zu Köln
D-50931 Cologne